# SDR TWAA9914005

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FUSELAGE SKIN BULGED AT STA 350 BETWEEN LONGERON 22L AND 23L.  ACCOMP HFEC PER NDT MANUAL PART 6, 51-00-03, AND NO CRACK FOUND.  REPAIRED PER SRM 53-04, PAGE 35, FIG 12B.
